# SDR AALA20110419TUL10

- Difficulty date: April 19, 2011
- Submitted: April 21, 2011
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53632
- Aircraft time: 33,056 hours, 15,709 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Gasket
- Condition: Leaking
- Location: Anti-Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

MCI - INFLIGHT ORD-AUS.  CREW REPORTED TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED.  ACCOMPLISHED QRH AND LIGHT WENT OUT.  EMERGENCY DECLARED FLIGHT DIVERTED MCI LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND GASKET FOR LEFT ANTI-ICE LOW TEMP SWITCH LEAKING.  REPLACED LOW TEMP SWITCH AND GASKET.  SYSTEM GROUND CHECK NORMAL OPERATION.
